# SDR 7SSA20120102

- Difficulty date: December 17, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N360
- Make and model: Cndair CL6002B16
- Aircraft serial: 5068
- Aircraft time: 7,260 hours, 3,919 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 600102244
- Condition: Cracked
- Location: Rt Wing
- Part time: 7,260 hours, 3,919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE INBOARD PANEL ADJACENT TO FUSELAGE (WS 48.30) HAS A CRACK 1.25 INCH LONG AND HAD THREE SCREWS PULLED THROUGH.
